# SDR DALA2025012000456

- Difficulty date: January 20, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Block
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 THE TROLLEY RETAINER BLOCKS WERE FOUND CORROED AT COMPARTMENTS 109, 110, 11 & 112 RESPECTIVELY OF THE GALLEY G1. CORRECTIVE ACTION: COMPLIED WITH ER/A #622514-14. (0769731)
